MAUDE Adverse Event Report: ARJO (SUZHOU) CO., LTD. NIMBUS 4; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

ARJO (SUZHOU) CO., LTD. NIMBUS 4; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 650201DAR
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A malfunction of the nimbus 4 system which consists of mattress (650201dar, serial number (b)(4)) and pump (unknown serial number) was reported to arjo by the customer staff.Following information gathered, it was observed that the mattress started overinflating after patient¿s repositioning.The patient was transferred to another device.No injury was reported.A cause of the reported issue was an incorrect circulation of the air in automatt sensor pad (mattress component).The failure was caused by a damaged inner tube of the automatt sensor pad.The tube is made of tpu (thermoplastic polyurethane) and is responsible for transporting the air to the automatt sensor pad.When the tube cracks, the air is accumulated in a sealed automatt sensor pad cover, causing its overinflation.In summary, the automatt sensor pad was faulty and from that perspective, the nimbus mattress did not meet the performance specification.The reported issue occurred when the device was used by the patient.No injury was reported.The complaint was decided to be reportable due to risk of patient¿s fall from the mattress.
 
Event or Problem Description
A malfunction of the nimbus 4 system which consists of mattress (650201dar, serial number (b)(4)) and pump (unknown serial number) was reported to arjo by the customer staff.Following information gathered, it was observed that the mattress started overinflating after patient¿s repositioning.The patient was transferred to another device.No injury was reported.

Brand Name
NIMBUS 4
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH  215024
MDR Report Key11705077
Report Number3005619970-2021-00010
Device Sequence Number19806871
Product Code FNM
UDI-Device Identifier05055982782258
UDI-Public(01)05055982782258(11)1610101
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number650201DAR
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2021
Initial Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;